# SDR 2005FA0001590

- Difficulty date: November 22, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N946CE
- Make and model: Beech B200
- Aircraft serial: BB1728
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 00129H7014
- Condition: Cracked
- Location: Cockpit
- Part time: 1,609 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 27,000 FT THE PILOT SIDE WINDSHIELD SHATTERED.  THE PILOTS VIEW WAS TOTALLY OBSTRUCTED.  THE COPILOT WAS ABLE TO LAND THE AIRCRAFT SAFELY.  AFTER REMOVAL, THE OUTSIDE PANEL WAS NOT DAMAGED.  THE INSIDE PANEL WAS STILL IN TACT BUT COMPLETELY SHATTERED.  THE LARGEST PIECE WAS ONLY .5 INCH IN DIAMETER.  AFTER TALKING TO MFG, IT WAS REVEALED THAT THIS WAS A COMMON PROBLEM AND AN NEW STYLE WINDSHIELD WAS BEING USED.  (K)
